Vol. 63, No. 1, pp. 91-100 (2006)
Real Gelfand--Mazur algebras
Olga PanovaInstitute of Pure Mathematics, University of Tartu,
2 Liivi Str., room 613, 50409 Tartu -- ESTONIA
Abstract: Several classes of real Gelfand--Mazur algebras are described. Conditions, when the trace $M\cap B$ of a closed maximal left (right) ideal $M$ of a real topological algebra $A$ would be a maximal ideal in a subalgebra $B$ of the center of $A$ are given.
Keywords: real topological algebra; real Gelfand--Mazur algebra; real exponentially galbed algebra; real locally pseudoconvex algebra; real locally $A$-pseudoconvex algebra; real locally $m$-pseudoconvex algebra; traces of maximal ideals.
Classification (MSC2000): 46H05.; 46H20.
Full text of the article:
Electronic version published on: 7 Mar 2008.